I started taking norethindrone 7 days ago to delay my period (which was due to start on wed, it's sat and no period) so it has worked the way I want. My question is, I want to stop taking it (because I'm 50, obese and worry about getting blood clots) but I've heard the period afterwards is very heavy and can last for an extended amount of time. Has anyone else used it for a short period of time and if so what was your period like afterwards?
No responses have yet been posted. Add your response to this question.
- Norethindrone Information for Consumers
- Norethindrone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norethindrone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jul 2013 • 1 answer
Updated 20 Aug 2013 • 1 answer
Updated 30 Jul 2015 • 1 answer
Updated 4 Dec 2015 • 1 answer
Updated 7 May 2018 • 1 answer